# SDR USAA991047

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 532
- Part time: 35,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION .75 INCH BY 5 INCH AT STATIN 532, RLB 6.5 STRINGER 28R KEEL BEAM.  CORROSION LEVEL 2.  CORROSION TASK NR C53-202-01.  INSTALLED REPAIR STRAP AND ANGLE PER EA 65811.  (M)
